zbMATH — the first resource for mathematics

Geometry Search for the term Geometry in any field. Queries are case-independent.
Funct* Wildcard queries are specified by * (e.g. functions, functorial, etc.). Otherwise the search is exact.
"Topological group" Phrases (multi-words) should be set in "straight quotation marks".
au: Bourbaki & ti: Algebra Search for author and title. The and-operator & is default and can be omitted.
Chebyshev | Tschebyscheff The or-operator | allows to search for Chebyshev or Tschebyscheff.
"Quasi* map*" py: 1989 The resulting documents have publication year 1989.
so: Eur* J* Mat* Soc* cc: 14 Search for publications in a particular source with a Mathematics Subject Classification code (cc) in 14.
"Partial diff* eq*" ! elliptic The not-operator ! eliminates all results containing the word elliptic.
dt: b & au: Hilbert The document type is set to books; alternatively: j for journal articles, a for book articles.
py: 2000-2015 cc: (94A | 11T) Number ranges are accepted. Terms can be grouped within (parentheses).
la: chinese Find documents in a given language. ISO 639-1 language codes can also be used.

a & b logic and
a | b logic or
!ab logic not
abc* right wildcard
"ab c" phrase
(ab c) parentheses
any anywhere an internal document identifier
au author, editor ai internal author identifier
ti title la language
so source ab review, abstract
py publication year rv reviewer
cc MSC code ut uncontrolled term
dt document type (j: journal article; b: book; a: book article)
Periodic solutions of second order non-autonomous singular dynamical systems. (English) Zbl 1127.34023
The authors use topological methods to prove the existence of positive solutions for some non-autonomous singular second order systems. These are solutions whose components all take only positive values. The singularity can be either of strong or of weak type.

34C25Periodic solutions of ODE
34B15Nonlinear boundary value problems for ODE
47H10Fixed-point theorems for nonlinear operators on topological linear spaces
Full Text: DOI
[1] Adachi, S.: Non-collision periodic solutions of prescribed energy problem for a class of singular Hamiltonian systems. Topol. methods nonlinear anal. 25, 275-296 (2005) · Zbl 1077.37040
[2] Ambrosetti, A.; Zelati, V. Coti: Periodic solutions of singular Lagrangian systems. (1993) · Zbl 0785.34032
[3] Bonheure, D.; De Coster, C.: Forced singular oscillators and the method of lower and upper solutions. Topol. methods nonlinear anal. 22, 297-317 (2003) · Zbl 1108.34033
[4] Chu, J.; Lin, X.; Jiang, D.; O’regan, D.; Agarwal, P. R.: Multiplicity of positive solutions to second order differential equations. Bull. austral. Math. soc. 73, 175-182 (2006) · Zbl 1096.34518
[5] J. Chu, P.J. Torres, Applications of Schauder’s fixed point theorem to singular differential equations, Bull. London Math. Soc., in press · Zbl 1128.34027
[6] Del Pino, M.; Manásevich, R.; Montero, A.: T-periodic solutions for some second order differential equations with singularities. Proc. roy. Soc. Edinburgh sect. A 120, 231-243 (1992) · Zbl 0761.34031
[7] Del Pino, M.; Manásevich, R.: Infinitely many T-periodic solutions for a problem arising in nonlinear elasticity. J. differential equations 103, 260-277 (1993) · Zbl 0781.34032
[8] Ferrario, D. L.; Terracini, S.: On the existence of collisionless equivariant minimizers for the classical n-body problem. Invent. math. 155, 305-362 (2004) · Zbl 1068.70013
[9] Fonda, A.; Manásevich, R.; Zanolin, F.: Subharmonic solutions for some second order differential equations with singularities. SIAM J. Math. anal. 24, 1294-1311 (1993) · Zbl 0787.34035
[10] Franco, D.; Webb, J. R. L.: Collisionless orbits of singular and nonsingular dynamical systems. Discrete contin. Dyn. syst. 15, 747-757 (2006) · Zbl 1120.34029
[11] D. Franco, P.J. Torres, Periodic solutions of singular systems without the strong force condition, Proc. Amer. Math. Soc., in press · Zbl 1129.37033
[12] Gordon, W. B.: Conservative dynamical systems involving strong forces. Trans. amer. Math. soc. 204, 113-135 (1975) · Zbl 0276.58005
[13] Habets, P.; Sanchez, L.: Periodic solution of some Liénard equations with singularities. Proc. amer. Math. soc. 109, 1135-1144 (1990)
[14] Jiang, D.; Chu, J.; O’regan, D.; Agarwal, R. P.: Multiple positive solutions to superlinear periodic boundary value problems with repulsive singular forces. J. math. Anal. appl. 286, 563-576 (2003) · Zbl 1042.34047
[15] Jiang, D.; Chu, J.; Zhang, M.: Multiplicity of positive periodic solutions to superlinear repulsive singular equations. J. differential equations 211, 282-302 (2005) · Zbl 1074.34048
[16] Lazer, A. C.; Solimini, S.: On periodic solutions of nonlinear differential equations with singularities. Proc. amer. Math. soc. 99, 109-114 (1987) · Zbl 0616.34033
[17] Lin, X.; Jiang, D.; O’regan, D.; Agarwal, R. P.: Twin positive periodic solutions of second order singular differential systems. Topol. methods nonlinear anal. 25, 263-273 (2005) · Zbl 1098.34032
[18] O’regan, D.: Existence theory for nonlinear ordinary differential equations. (1997)
[19] Poincaré, H.: Sur LES solutions périodiques et le priciple de moindre action. C. R. Math. acad. Sci. Paris 22, 915-918 (1896) · Zbl 27.0608.02
[20] Rachunková, I.; Tvrdý, M.; Vrkoč, I.: Existence of nonnegative and nonpositive solutions for second order periodic boundary value problems. J. differential equations 176, 445-469 (2001) · Zbl 1004.34008
[21] Ramos, M.; Terracini, S.: Noncollision periodic solutions to some singular dynamical systems with very weak forces. J. differential equations 118, 121-152 (1995) · Zbl 0826.34039
[22] Schechter, M.: Periodic non-autonomous second-order dynamical systems. J. differential equations 223, 290-302 (2006) · Zbl 1099.34042
[23] Solimini, S.: On forced dynamical systems with a singularity of repulsive type. Nonlinear anal. 14, 489-500 (1990) · Zbl 0708.34041
[24] Tanaka, K.: A note on generalized solutions of singular Hamiltonian systems. Proc. amer. Math. soc. 122, 275-284 (1994) · Zbl 0812.58038
[25] Terracini, S.: Remarks on periodic orbits of dynamical systems with repulsive singularities. J. funct. Anal. 111, 213-238 (1993) · Zbl 0778.34031
[26] Torres, P. J.: Existence of one-signed periodic solutions of some second-order differential equations via a Krasnoselskii fixed point theorem. J. differential equations 190, 643-662 (2003) · Zbl 1032.34040
[27] Torres, P. J.: Non-collision periodic solutions of forced dynamical systems with weak singularities. Discrete contin. Dyn. syst. 11, 693-698 (2004) · Zbl 1063.34035
[28] Torres, P. J.: Weak singularities May help periodic solutions to exist. J. differential equations 232, 277-284 (2007) · Zbl 1116.34036
[29] Zhang, M.: Periodic solutions of damped differential systems with repulsive singular forces. Proc. amer. Math. soc. 127, 401-407 (1999) · Zbl 0908.34024
[30] Zhang, M.; Li, W.: A Lyapunov-type stability criterion using L$\alpha $ norms. Proc. amer. Math. soc. 130, 3325-3333 (2002) · Zbl 1007.34053
[31] Zhang, M.: Periodic solutions of equations of emarkov -- pinney type. Adv. nonlinear stud. 6, 57-67 (2006) · Zbl 1107.34037
[32] Zhang, S.; Zhou, Q.: Nonplanar and noncollision periodic solutions for N-body problems. Discrete contin. Dyn. syst. 10, 679-685 (2004) · Zbl 1238.70006